# SDR CA960826061

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: RD561661
- Condition: Unapproved
- Location: Armature
- Component: Romec, RG52400D
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES NMB BEARING WITH 'O' FRICTION MICARTA SEALS.  BEARING REMOVED HAD NO MANUFACTURERS NAME ON IT.
